# SDR GTIA2018072602768

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 46,748 hours, 21,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP. R&R FWD MEGAPHONE IAW AIRCRAFT DRAWING NK319-132-EQ OPS TEST IS GOOD AT THIS TIME.
